MathSciNet Relay Station
MathSciNet bibliographic data
MR1050421 (91f:53054) 53C42 (53C50)
Cheng, Qing Ming; Nakagawa, Hisao Totally umbilic hypersurfaces. Hiroshima Math. J. 20 (1990), no. 1, 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement